14th December (Panasonic Hall, Yukawa Memorial building, YITP, Kyoto U.)

9:00-9:45 Reception

9:45-9:50 Announcement

9:50-9:55 Opening address: Misao Sasaki (Director, YITP, Kyoto U.)

[Morning session 1] Chair: Misao Sasaki

10:00-10:45 (40+5min) Francois Bouchet (Planck)
Cosmology with the Planck satellite: from quantum foam to the cosmic web

10:45-11:30 (40+5min) Will Percival (BOSS, eBOSS, DESI, Euclid) Cosmological Measurements from Galaxy Clustering

11:30-13:00 (1hour 30min) Lunch

[Afternoon session 1] Chair: Misao Sasaki

13:00-13:35 (30+5min) Andrei Frolov Isotropy and statistics of the CMB with Planck

13:35-14:05 (25+5min) Daisuke Yamauchi Cosmology with the Square Kilometre Array by SKA-Japan

14:05-14:20 (15min) Coffee break

[Afternoon session 2] Chair: Shinji Mukohyama

14:20-15:05 (40+5min) Mark Trodden
Theoretical Aspects of Cosmic Acceleration

15:05-15:20 (12+3min) Kazuharu Bamba Inflationary universe in a conformally-invariant two-scalar-field theory with an \$R^2\$ term

15:20-16:40 (17+3min) Alvaro de la Cruz-Dombriz Limitations of cosmography in extended theories of gravity

15:40-16:05 (20+5min) Alessandro Codello Covariant Effective Field Theory of Gravity

16:05-16:25 (20min) Coffee break

[Afternoon session 3] Chair: Keith Olive

16:25-17:00 (30+5min) Qaisar Shafi Primordial Monopoles, Proton Decay and GUT Inflation

17:00-17:20 (17+3min) Tatsuo Kobayashi New forms of potential for string axion inflation 17:20-17:40 (17+3min) Kenji Kadota Dark Side of the Universe 2015 Scientific Program (Last update on 12/03)

CMB probes on generally correlated axion isocurvature perturbations

17:40-18:55 (12+3min) Gaetano Lambiase

f(R) cosmology and dark matter

17:55-18:10 (12+3min) Digesh Raut

Running Non-Minimal Inflation with Stabilized Inflaton Potential

18:10-18:25 (12+3min) Kohei Kamada

Standard Model Higgs in the Inflationary Universe

15th December (Panasonic Hall, Yukawa Memorial building, YITP, Kyoto U.)

9:20-9:30 Announcement

[Morning session 1] Chair: Atsushi Taruya

9:30-10:15 (40+5min) Surhud More

The structure and large scale distribution of dark matter halos: Overview and new horizons

10:15-11:00 (40+5min) Naoki Yoshida Simulations of the formation of large-scale structure

11:00-11:15 (15min) Coffee break

[Morning session 2] Chair: Mordehai Milgrom

11:15-12:00 (40+5min) Justin Khoury Dark Matter Superfluidity

12:00-13:20 (1hour 20min) Lunch

[Afternoon session 1] Chair: Aldo Morselli

13:20-14:05(40+5min) Takaya Ohashi (Suzaku, Astro-H) X-ray study of the dark side of the universe

14:05-14:50 (40+5min) Kunihito loka
Bright Side of the High Energy Universe

14:50-15:10 (17+3min) Carlotta Pittori (Astrogram)

Dark matter signatures in a mostly unexplored gamma-ray energy window

15:10-15:25 (15min) Coffee break

[Afternoon session 2] Chair: Junji Hisano

15:25-16:10 (40+5min) Shigeki Matsumoto Towards testing the WIMP paradigm

16:10-16:40(25+5min) Yu-Feng Zhou Implications of the AMS-02 data for dark matter and cosmic-ray propagation

16:40-17:00 (17+3min) Ki-Young Choi Small scale isocurvature perturbation of WIMP dark matter 17:00-17:15 (12+3min) Yue-Lin Suming Tsai Searching for Singlet- Doublet Mixing Majorana DM

[Poster session] 17:15-19:00 (1hour 25min)

16th December (Panasonic Hall, Yukawa Memorial building, YITP, Kyoto U.)

9:20-9:30 Announcement

[Morning session 1] Chair: Junji Hisano

9:30-10:15 (40+5min) Masahiro Morii (LHC-ATLAS)

Dark Matter Searches at the LHC

10:15-10:30 (15min) Coffee break

[Morning session 2] Chair: Carlos Munoz

10:30-11:15 (40+5min) Howard Baer SUSY dark matter, axions, LHC and ILC

11:15-11:45 (25+5min) Leszek Roszkowski SUSY dark matter: lessons from and for the early Universe

11:45-12:20 (30+5min) Csaba Balazs
Naturalness, supersymmetry and dark matter

12:20-12:30 The next year DSU and workshop photo

12:20-18:00 Lunch and Excursion

18:00-20:00 Dinner (at Sodoh Higashiyama)

17th December (Panasonic Hall, Yukawa Memorial building, YITP, Kyoto U.)

9:20-9:30 Announcement

[Morning session 1] Chair: Masahiro Morii

9:30-10:15 (40+5min) Paolo Gondolo Halo-Indeoendent Analysis of Direct Dark Matter Experiments

10:15-10:40 (20+5min) Tsuguo Aramaki (CDMS)

Dark Side of the Universe 2015 Scientific Program (Last update on 12/03)

Recent results from the second CDMSlite run and overview of the SuperCDMS SNOLAB project

10:40-11:05 (20+5min) Shigetaka Moriyama (XMASS) Direct dark matter searches with XMASS

11:05-11:50 (40+5min) Sara Diglio (Xenon1T)

XENON1T: the start of a new era in the search for Dark Matter

11:50-13:00 (1hour 10min) Lunch

[Afternoon session 1] Chair: Pyungwon Ko

13:00-13:45(40+5min) Aldo Morselli

Current and future gamma-ray observations from KeV to TeV

13:45-14:20 (30+5min) Carlos Munoz

Searching for SUSY and decaying gravitino dark matter at the LHC and Fermi-LAT with the $\mu v SSM$

14:20-14:35 (15min) Coffee break

[Afternoon session 2] Chair: Osamu Seto

14:35-15:10 (30+5min) Keith Olive

Supersymmetric Dark Matter or Not

15:10-15:30 (17+3min) Natsumi Nagata

Probing gaugino coannihilation with displaced vertex searches

15:30-15:45 (12+3min) Feng Luo

Gluino Coannihilation

15:45-16:05 (20min) Coffee break

[Afternoon session 3] Chair: Ken-ichi Izawa

16:05-16:50 (40+5min) Kiwoon Choi

Hierarchical axion scales for natural inflation and relaxion

16:50-17:05 (12+3min) Sang Hui Im

Realizing the relaxion with multiple axions and its UV completion with high scale supersymmetry

17:05-17:20 (15min) Coffee break

[Afternoon session 4] Chair: Csaba Balazs

17:20-17:50 (25+5min) Yann Mambrini

Building phenomenological models of Dark Matter

17:50-18:05 (12+3min) Takaaki Nomura

Dark Side of the Universe 2015 Scientific Program (Last update on 12/03)

SU(2)\$_L \times\$SU(2)\$_R\$ minimal dark matter with simplified Higgs sector

18:05-18:20 (12+3min) Kaori Fuyuto

Aspects of CP violation in electroweak baryogenesis

18:20-18:35 (12+3min) Masato Yamanaka

Leptogenesis in \$E_6 \times U(1)_A\$ SUSY GUT model

18th December (Panasonic Hall, Yukawa Memorial building, YITP, Kyoto U.)

9:20-9:30 Announcement

[Morning session 1] Chair: Takehiko Asaka

9:30-10:15 (40+5min) Shigeru Yoshida (IceCube)

Exploring the origin of UHECRs with very-high energy neutrinos

-- The IceCube 7year long Ultra-high energy neutrino searches --

10:15-10:35 (17+3min) Chiristoph Toennis (ANTARES)

The indirect search for dark matter with the ANTARES neutrino telescope

10:35-10:55 (17+3min) Joe Sato

MeV scale leptonic force for cosmic neutrino spectrum and muon anomalous magnetic moment

10:55-11:15 (17+3min) Arman Esmaili Taklimi

Interpreting the IceCube events by decaying dark matter: hints and constraints

11:15-11:30 (15min)

[Morning session 2] Chair: Takehiko Asaka

11:30-12:15 (40+5min) Joern Kersten

Not So Weakly Interacting Dark Matter Bonding with Sterile Neutrinos

12:15-12:35 (17+3min) Takashi Toma

Self-interacting dark matter and monochromatic lines

12:35-14:00 (1hout 25min) Lunch

[Afternoon session 1] Chair: Qaisar Shafi

14:00-14:35 (30+5min) Pyungwon Ko

EW scale DM models with dark gauge symmetries

14:35-15:00 (20+5min) Lorenzo Calibbi

The Flavour Portal to Dark Matter

15:00-15:20 (17+3min) Seungwon Baek

Dark matter and muon (q-2) in an extended Ma model

15:20-15:40 (17+3min) Yuji Omura

Flavor violating Z' from SO(10) SUSY GUT in High-Scale SUSY

15:40-16:00 (20min) Coffee break

[Afternoon session 2] Chair: Fumihiro Takayama

16:00-16:20(17+3min) Kentarou Mawatari
Dark matter study in the FeynRules/MadGraph5_aMC@NLO framework
16:20-16:35 (12+3min) Seng Pei Liew
Benchmark models for Dark Matter searches at the LHC
16:35-16:55 (17+3min) Chaehyun Yu
Mono-quarkonium production for dark matter search

16:55-17:30 (30+5min) Mihoko Nojiri Physics of Dark Matter and Universe in LHC era

17:30-17:40 Closing: Fumihiro Takayama